# SDR DALA1016143259

- Difficulty date: July 11, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 36,509 hours, 16,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, MAINTENANCE FOUND SEAT ROW 23 EMERGENCY PATH LIGHT INOPERATIVE.  RE-SECURED A LOOSE CONNECTOR AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
